# SDR CA101229007

- Difficulty date: December 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,356 hours
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 9738000033
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, THE CREW NOTED THE THE CABIN PRESSURE WAS RAPIDLY INCREASING, THE CREW IMMEDIATELY DEPLOYED OXYGEN, INITIATED A DESCENT, DEPRESSURIZED THE CABIN AND DIVERTED TO BASE (WHERE PRIMARY MAINTENANCE IS ADMINISTERED).   MAINTENANCE PREFORMED A GROUND RUN AND VERIFIED THAT THE RT FLOW PACK HAD FAILED, THE FLOW PACK WAS REMOVED AND REPLACED WITH A OVERHAULED UNIT AND THE AIRCRAFT WAS REALEASE FOR A TEST FLIGHT.
